Journal of Mathematical Sciences

, Volume 85, Issue 6, pp 2428–2439 | Cite as

Local integral manifolds for a nonautonomous parabolic equation

  • A. Yu. Goritskii
  • M. I. Vishik
Article

Abstract

The paper deals with a quasilinear nonautonomous parabolic equation. A finite-dimensional Lipschitz integral manifold is constructed in a neighborhood of an equilibrium point of the limiting autonomous equation. It is proved that the integral manifold attracts exponentially all the solutions of the initial nonautonomous equation, passing through this neighborhood. Bibliography: 13 titles.

Keywords

Manifold Equilibrium Point Parabolic Equation Integral Manifold Autonomous Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Babin and M. I. Vishik,Attractors of Evolution Equations, North-Holland, Amsterdam-London (1992)Google Scholar
  2. 2.
    V. V. Chepyzhov and M. I. Vishik, “Attractors of non-autonomous dynamical systems and their dimension”,J. Math. Pures. Appl.,73, 279–333 (1994).MathSciNetGoogle Scholar
  3. 3.
    I. D. Chueshov,Introduction to the Theory of Inertial Manifolds [in Russian], Kharkov University Press, Kharkov (1992).Google Scholar
  4. 4.
    C. M. Dafermos, “Semi-flows associated with compact and almost uniform processes”,Math. Systems Theory,8, 142–149 (1974).CrossRefMathSciNetGoogle Scholar
  5. 5.
    C. M. Dafermos, “Almost periodic processes and almost periodic solutions of evolution equations”, in:Proceedings of the University of Florida International Symposium, Academic Press, New York (1977), pp. 43–57.Google Scholar
  6. 6.
    Y. L. Daletsky and M. G. Krein,Stability of Solutions of Differential Equations in Banach Space, Amer. Math. Soc., Providence, Rhode Island, (1974).Google Scholar
  7. 7.
    A. Debussche and R. Temam, “Inertial manifolds and slow manifolds in meteorology”,Diff. and Int. Equations 4, 897–931 (1991).MathSciNetGoogle Scholar
  8. 8.
    C. Foias, G. R. Sell, and R. Temam, “Inertial manifolds for nonlinear evolution equations”,J. Diff. Equations,73, 309–353 (1988).CrossRefMathSciNetGoogle Scholar
  9. 9.
    C. Foias, G. R. Sell, and E. S. Titi, “Exponential tracking and approximation of inertial manifolds for dissipative nonlinear equations”,J. Dynamics Diff. Eqs.,1 199–244 (1989).MathSciNetGoogle Scholar
  10. 10.
    A. Haraux,Systèmes Dinamiques Dissipatifs et Applications, Masson, Paris-Milan (1991).Google Scholar
  11. 11.
    G. R. Sell, “Non-autonomous differential equations and topological dynamics,” I, II,Trans. Amer. Math. Soc.,127, 241–262, 263–283 (1967).MATHMathSciNetGoogle Scholar
  12. 12.
    G. R. Sell,Lectures on Topological Dynamics and Differential Equations, Van Nostrand Reinhold, Princeton, New Jersey (1971).Google Scholar
  13. 13.
    M. I. Vishik,Asymptotic Behavior of Solutions of Evolution Equations, Cambridge University Press, Cambridge (1992).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • A. Yu. Goritskii
  • M. I. Vishik

There are no affiliations available

Personalised recommendations